# SDR UPS96206008

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Skin
- Condition: Corroded
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED BS 1342 LT INTERSPAR SKIN IS CORRODED BEYOND LIMITS.  CUTOUT DAMAGED AREA, FAB AND INSTALLED REPAIR PARTS IAW BAC DRWG 65C29055.
